# SDR DALA13051883762

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN STA 400 RT RAIL ATTACHMENT FRAME CRACKED BETWEEN STRINGER 8 AND 9.  MX REPAIRED PASSENGER CABIN STA 400 RT RAIL ATTACHMENT FRAME BETWEEN STRINGER 8 AND 9 IAW ERA 518615-14AD, REV ORIGINAL.
